Advertisement

Journal of Mathematical Fluid Mechanics

, Volume 13, Issue 4, pp 557–571 | Cite as

Logarithmically Improved Regularity Criteria for the Navier–Stokes and MHD Equations

  • Jishan Fan
  • Song Jiang
  • Gen Nakamura
  • Yong Zhou
Article

Abstract

In this paper, logarithmically improved regularity criteria for the Navier–Stokes and the MHD equations are established in terms of both the vorticity field and the pressure.

Mathematics Subject Classification (2010)

35Q35 35B65 76D05 

Keywords

Navier–Stokes equations MHD equations regularity criteria 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Beirão da Veiga H.: A new regularity class for the Navier–Stokes equations in \({{\mathbb R}^n}\) . Chin. Ann. Math. Ser. B 16, 407–412 (1995)zbMATHGoogle Scholar
  2. 2.
    Chan C.H., Vasseur A.: Log Improvement of the Prodi–Serrin Criteria for Navier–Stokes Equations. Methods Appl. Anal. 14, 197–212 (2007)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Chen Q., Miao C., Zhang Z.: On the regularity criterion of weak solution for the 3D viscous magneto-hydrodynamics equations. Commun. Math. Phys. 284, 919–930 (2008)MathSciNetADSzbMATHCrossRefGoogle Scholar
  4. 4.
    Duoandikoetxea, J.: Fourier analysis. Translated and revised from the 1995 Spanish original by David Cruz-Uribe. Graduate Studies in Mathematics, vol. 29. American Mathematical Society, Providence (2001)Google Scholar
  5. 5.
    Escauriaza L., Serëgin G.A., Sverak V.: L 3,∞-solutions of Navier–Stokes equations and backward uniqueness. Uspekhi Mat. Nauk 58, 3–44 (2003)Google Scholar
  6. 6.
    Fan J., Jiang S., Ni G.: On regularity criteria for the n-dimensional Navier–Stokes equations in terms of the pressure. J. Differ. Equ. 244, 2936–2979 (2008)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Fan, J., Jiang, S., Nakamura, G.: On logarithmically improved regularity criteria for the Navier–Stokes equations in \({{\mathbb R}^n}\) (2009, submitted)Google Scholar
  8. 8.
    Fan, J., Ozawa, T.: Regularity criterion for weak solutions to the Navier–Stokes equations in terms of the gradient of the pressure. J. Inequal. Appl. Art.ID412678, 6pp (2008)Google Scholar
  9. 9.
    Friedman A.: Partial differential equations. Holt, Rinehart and Winston Inc., New York-Montreal (1969)zbMATHGoogle Scholar
  10. 10.
    He C., Xin Z.: On the regularity of weak solutions to the magnetohydrodynamic equations. J. Differ. Equ. 213, 235–254 (2005)MathSciNetzbMATHCrossRefGoogle Scholar
  11. 11.
    Hopf E.: Über die Anfangswertaufgabe für die hydrodynamischen Grundgleichungen. Math. Nachr. 4, 213–231 (1951)MathSciNetzbMATHCrossRefGoogle Scholar
  12. 12.
    Kato T., Ponce G.: Commutator estimates and the Euler and Navier–Stokes equations. Commun. Pure Appl. Math. 41, 891–907 (1988)MathSciNetzbMATHCrossRefGoogle Scholar
  13. 13.
    Kozono H., Ogawa T., Taniuchi Y.: The critical Sobolev inequalities in Besov spaces and regularity criterion to some semi-linear evolution equations. Math. Z. 242, 251–278 (2002)MathSciNetzbMATHCrossRefGoogle Scholar
  14. 14.
    Kozono H., Taniuchi Y.: Bilinear estimates in BMO and the Navier–Stokes equations. Math. Z. 235, 173–194 (2000)MathSciNetzbMATHCrossRefGoogle Scholar
  15. 15.
    Leray J.: Sur le mouvement d’un liquide visqueux emplissant l’espace. Acta Math. 63, 183–248 (1934)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Montgomery-Smith S.: Conditions implying regularity of the three dimensional Navier–Stokes equation. Appl. Math. 50, 451–464 (2005)MathSciNetzbMATHCrossRefGoogle Scholar
  17. 17.
    Ohyama T.: Interior regularity of weak solutions of the time-dependent Navier–Stokes equation. Proc. Jpn Acad. 36, 273–277 (1960)MathSciNetzbMATHCrossRefGoogle Scholar
  18. 18.
    Prodi G.: Un teorema di unicità per le equazioni di Navier–Stokes. Ann. Mat. Pura Appl. 48, 173–182 (1959)MathSciNetzbMATHCrossRefGoogle Scholar
  19. 19.
    Sermange M., Temam R.: Some mathematical questions related to the MHD equations. Commun. Pure Appl. Math. 36, 635–664 (1983)MathSciNetADSzbMATHCrossRefGoogle Scholar
  20. 20.
    Serrin, J.: The initial value problem for the Navier–Stokes equations. In: Nonlinear Problems. Proc. Sympos., Madison, WI, pp. 69–98. University of Wisconsin Press, Madison, WI (1963)Google Scholar
  21. 21.
    Struwe M.: On partial regularity results for the Navier–Stokes equations. Commun. Pure Appl. Math. 41, 437–458 (1988)MathSciNetzbMATHCrossRefGoogle Scholar
  22. 22.
    Wu J.: Regularity criteria for the generalized MHD equations. Commun. Partial Differ. Equ. 33, 285–306 (2008)zbMATHCrossRefGoogle Scholar
  23. 23.
    Zhou, Y., Lei, Z.: Logarithmically improved criteria for Euler and Navier–Stokes equations (2008, submitted)Google Scholar
  24. 24.
    Zhou Y.: On regularity criteria in terms of pressure for the Navier–Stokes equations in \({\mathbb{R}^{3}}\) . Proc. Am. Math. Soc. 134, 149–156 (2005)CrossRefGoogle Scholar
  25. 25.
    Zhou Y.: On a regularity criterion in terms of the gradient of pressure for the Navier–Stokes equations in \({{\mathbb R}_N}\) . Z. Angew. Math. Phys. 57, 384–392 (2006)MathSciNetzbMATHCrossRefGoogle Scholar
  26. 26.
    Zhou Y.: Remarks on regularities for the 3D MHD equations. Disc. Cont. Dyn. Syst. 12, 881–886 (2005)zbMATHCrossRefGoogle Scholar
  27. 27.
    Zhou Y.: Regularity criteria for the 3D MHD equations in terms of the pressure. Int. J. Non-Linear Mech. 41, 1174–1180 (2006)ADSzbMATHCrossRefGoogle Scholar
  28. 28.
    Zhou Y.: Regularity criteria for the generalized viscous MHD equations. Ann. Inst. H. Poincar Anal. Non Linaire 24, 491–505 (2007)ADSzbMATHCrossRefGoogle Scholar
  29. 29.
    Zhou, Y., Fan, J.: Regularity criteria for the viscous Camassa–Holm equations. Int. Math. Res. Not. IMRN, 2508–2518 (2009)Google Scholar
  30. 30.
    Zhou, Y., Fan, J.: On regularity criteria in terms of pressure for the 3D viscous MHD equations (2009, submitted)Google Scholar
  31. 31.
    Zhou, Y., Fan, J.: Logarithmically improved regularity criteria for the 3-D viscous MHD equations (2009, submitted)Google Scholar
  32. 32.
    Zhou Y., Gala S.: Logarithmically improved regularity criteria for the Navier–Stokes equations in multiplier spaces. J. Math. Anal. Appl. 356, 498–501 (2009)MathSciNetzbMATHCrossRefGoogle Scholar
  33. 33.
    Zhou Y., Gala S.: Regularity criteria for the solutions to the 3D MHD equations in the multiplier space. Z. Angew. Math. Phys. 61, 193–199 (2010)MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer Basel AG 2010

Authors and Affiliations

  • Jishan Fan
    • 1
    • 2
  • Song Jiang
    • 3
  • Gen Nakamura
    • 4
  • Yong Zhou
    • 5
  1. 1.Department of Applied MathematicsNanjing Forestry UniversityNanjingPeople’s Republic of China
  2. 2.Department of MathematicsHokkaido UniversitySapporoJapan
  3. 3.LCP, Institute of Applied Physics and Computational MathematicsBeijingPeople’s Republic of China
  4. 4.Department of MathematicsHokkaido UniversitySapporoJapan
  5. 5.Department of MathematicsZhejiang Normal UniversityJinhuaPeople’s Republic of China

Personalised recommendations